Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89457
Title: Goursat completions
Authors: Rodelo, Diana 
Nguefeu, Idriss Tchoffo
Keywords: Regular category; Projective cover; Goursat category; 3-permutable variety
Issue Date: 2019
Project: CMUC-UID/MAT/00324/2019 
Serial title, monograph or event: Cahiers de Topologie et Géométrie Différentielle Catégoriques
Volume: LX
Issue: 4
Abstract: We characterize categories with weak finite limits whose regular completions give rise to Goursat categories.
URI: http://hdl.handle.net/10316/89457
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
arXiv version2.pdf176.18 kBAdobe PDFView/Open
Show full item record

Page view(s)

32
checked on Sep 24, 2020

Download(s)

7
checked on Sep 24, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.